Open Access
Translator Disclaimer
July 2005 Probabilities of randomly centered small balls and quantization in Banach spaces
S. Dereich, M. A. Lifshits
Ann. Probab. 33(4): 1397-1421 (July 2005). DOI: 10.1214/009117905000000161

Abstract

We investigate the Gaussian small ball probabilities with random centers, find their deterministic a.s.-equivalents and establish a relation to infinite-dimensional high-resolution quantization.

Citation

Download Citation

S. Dereich. M. A. Lifshits. "Probabilities of randomly centered small balls and quantization in Banach spaces." Ann. Probab. 33 (4) 1397 - 1421, July 2005. https://doi.org/10.1214/009117905000000161

Information

Published: July 2005
First available in Project Euclid: 1 July 2005

zbMATH: 1078.60029
MathSciNet: MR2150193
Digital Object Identifier: 10.1214/009117905000000161

Subjects:
Primary: 46F25 , 60G35 , 94A15

Keywords: asymptotic equipartition property , High-resolution quantization , small ball probabilities , Small deviations

Rights: Copyright © 2005 Institute of Mathematical Statistics

JOURNAL ARTICLE
25 PAGES


SHARE
Vol.33 • No. 4 • July 2005
Back to Top